MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 1604200500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to the manufacturer for evaluation, therefore, the cause of the event cannot be determined.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient with adult degenerative disease and scoliosis underwent spinal surgery from t10 - pelvis.Post-op rod breakage at l5-s1 was observed causing pain to the patient.It is not confirmed whether surgeon will perform revision surgery on the patient.
 
Additional Manufacturer Narrative
Image review: post op x-rays from long segment thoraco lumbar fusion reported.T10-ilium show unilateral rod break at l5-s1 happened before 6 months post op,so we assume fusion has not occurred.Pre op long x-rays and post op imaging is not available to assess degree of deformity correction.Root cause :indeterminate.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6607197
Report Number1030489-2017-01431
Device Sequence Number16353314
Product Code NKB
UDI-Device Identifier00613994990693
UDI-Public00613994990693
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1604200500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by ManufacturerNot provided
06/13/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date06/23/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR